RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 174, Number 3, Pages 355–363 (Mi tmf8327)  

This article is cited in 2 scientific papers (total in 2 papers)

Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory

M. O. Korpusov

Lomonosov Moscow State University, Moscow, Russia

Abstract: We consider the phenomenon of solution blowup for the system of equations describing surface water waves and also for the acoustic wave equation in viscous medium using the test-function method developed by Galactionov, Pokhozhaev, and Mitidieri.

Keywords: finite-time blowup, shallow water equation

DOI: https://doi.org/10.4213/tmf8327

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 174:3, 307–314

Bibliographic databases:

Received: 07.02.2012

Citation: M. O. Korpusov, “Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory”, TMF, 174:3 (2013), 355–363; Theoret. and Math. Phys., 174:3 (2013), 307–314

Citation in format AMSBIB
\Bibitem{Kor13}
\by M.~O.~Korpusov
\paper Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory
\jour TMF
\yr 2013
\vol 174
\issue 3
\pages 355--363
\mathnet{http://mi.mathnet.ru/tmf8327}
\crossref{https://doi.org/10.4213/tmf8327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3171512}
\zmath{https://zbmath.org/?q=an:1288.35116}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...174..307K}
\elib{http://elibrary.ru/item.asp?id=20732587}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 174
\issue 3
\pages 307--314
\crossref{https://doi.org/10.1007/s11232-013-0028-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317346700001}
\elib{http://elibrary.ru/item.asp?id=20430957}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84875996808}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8327
  • https://doi.org/10.4213/tmf8327
  • http://mi.mathnet.ru/eng/tmf/v174/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, E. V. Yushkov, “Solution blowup for systems of shallow-water equations”, Theoret. and Math. Phys., 177:2 (2013), 1505–1514  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Deng Sh., “Generalized Multi-Hump Wave Solutions of Kdv-Kdv System of Boussinesq Equations”, Discret. Contin. Dyn. Syst., 39:7 (2019), 3671–3716  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:624
    Full text:123
    References:49
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019